Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 9 found articles
 
 
  Quantum walks in an inhomogeneous off-diagonal Aubry-AndrĂ©-Harper model
 
 
Title: Quantum walks in an inhomogeneous off-diagonal Aubry-André-Harper model
Author: Sajid, Muhammad
Shah, Muzamil
Khan, Niaz Ali
Jan, Munsif
Appeared in: Physics letters. A
Paging: Volume 469 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands